# SDR AALA20110607TUL02

- Difficulty date: June 7, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AT NUMBER 3 SLAT, 35 INCHES FROM INBOARD END, TOP SKIN, 8 INCHES FROM LEADING EDGE SKIN CORRODED.  INSTALLED FLUSH SKIN REPAIR ON NUMBER 3 SLAT PER AARD 57-43-01.
